Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 25 found articles
 
 
  Numerical solution of linear and nonlinear Black–Scholes option pricing equations
 
 
Title: Numerical solution of linear and nonlinear Black–Scholes option pricing equations
Author: Company, Rafael
Navarro, Enrique
Ramón Pintos, José
Ponsoda, Enrique
Appeared in: Computers & mathematics with applications
Paging: Volume 56 (2008) nr. 3 pages 9 p.
Year: 2008
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands